# SDR 2002UALA01735

- Difficulty date: November 16, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 6,306 hours, 2,340 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FRAME 12+2, LBL 9 TRANSVERSE FLOORBEAM CRACKED FWD FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW SECTION OF TRANSVERSE FLOORBEAM WITH 4EA NESTED ANGLES.
